# SDR ASAA11510592

- Difficulty date: October 26, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,259 hours, 3,102 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P8086
- Condition: Contaminated
- Location: Apu Bay
- Part time: 5,994 hours, 4,735 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WET SOCK SMELL IN CABIN DURING DESCENT INTO PDX BELOW 10 000 SMELL ESPECIALLY STRONG DISSIPATED SLIGHTLY BELOW 6 000 FT.  ACCOMP CABIN ODOR T/S PER MM 05 60 00 280 801C1.  FOUND APU TO BE SOURCE.  OIL FOUND IN DRAIN LINE FOR APU LOAD COMPRESSOR CASE.  ACCOMP OIL CONTAMINATION REMOVAL FROM A/C & PNEUMATIC SYSTEMS FOR APU BLEED DUCTING.  NO DEFECTS NOTED.  ACCOMP APU OPERATIONS TEST PER AMM 49 11 00 710 801.  OPS CHECK GOOD.
